January 2014
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p171
Academic Journal
In this paper, we obtain some new estimations of Iyengar-type inequality in which quasi-convex(quasi-concave) functions are involved. These estimations are improvements of some recently obtained estimations. Some error estimations for the trapezoidal formula are given. Applications for special means are also provided.


Related Articles

  • Convexity condition in Cucker-Smale theorems in the theory of teaching. Malykhin, Yu. V. // Mathematical Notes;Jul2008, Vol. 84 Issue 1-2, p142 

    The article deals with the convexity condition in cucker-smale theorems in the theory of teaching. It considers problem of the theory of teaching, from a certain sample to construct an equation called an estimator. To construct an estimator, it is natural to use the least-squares method....

  • Weighted additive estimate for norm of discrete Hardy operator. Kalybay, Aigerim A.; Shalginbayeva, Saltanat // AIP Conference Proceedings;2016, Vol. 1759 Issue 1, p1 

    We establish necessary and sufficient conditions on the correctness of weighted additive estimate for norm of discrete Hardy operator.

  • New Hermite-Hadamard inequalities for twice differentiate ɸ-MT-preinvex functions. Sheng Zheng; Ting-Song Du; Sha-Sha Zhao; Lian-Zi Chen // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 10, p5648 

    New Hermite-Hadamard-type integral inequalities for ɸ-MT-preinvex functions are obtained. Our results in special cases yield some of those results proved in recent articles concerning with the differentiable MT-convex functions. Some applications to special means and the trapezoidal formula...

  • CONTINUOUS SELECTIONS AND APPROXIMATIONS IN α-CONVEX METRIC SPACES. Kowalska, A. // Discussiones Mathematicae: Differential Inclusions, Control & Op;2007, Vol. 27 Issue 2, p265 

    In the paper, the notion of a generalized convexity was defined and studied from the view-point of the selection and approximation theory of set-valued maps. We study the simultaneous existence of continuous relative selections and graph-approximations of lower semicontinuous and upper...

  • KKM lemmas and minimax inequality theorems in abstract convexity spaces. Xiang, Shuwen; Xia, Shunyou; Chen, Jing // Fixed Point Theory & Applications;Dec2013, Vol. 2013 Issue 1, p1 

    The purpose of this paper is to give some further results in a type of generalized convexity spaces. First, we prove that an abstract convex space has KKM property if and only if it has a strong Fan-Browder property. Then we introduce an abstract convex structure via an upper semi-continuous...

  • Topological splines in locally convex spaces. Kolesnikov, A. P. // Mathematical Notes;Jun2009, Vol. 85 Issue 5/6, p814 

    In the present paper, we propose a new approximation method in different function spaces. A specific feature of this method is that the choice of the basis approximating elements significantly depends on the topology of the given function space. Basis elements are constructed using the duality...

  • Some Comparison Inequalities for Generalized Muirhead and Identric Means. Miao-Kun Wang; Yu-Ming Chu; Ye-Fang Qiu // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    For x, y > 0, a,b ϵ R, with a + b≠0, the generalized Muirhead mean M(a, b; x, y) with parameters a and b and the identric mean I(x, y) are defined by M(a, b; x, y) = ((xayb + xbya)/2)1/(a+b) and I(x, y) = (1/e)(yy/xx)1/(y-x), x≠y, I(x, y) = x, x = y, respectively. In this paper,...

  • New inequalities of Hadamard type for quasi-convex functions. Özdemir, M. Emin; Yıldız, Çetin; Akdemir, Ahmet Ocak; Set, Erhan // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p99 

    In this paper some new Hadamard-type inequalities for functions whose second derivatives in absolute values are quasi-convex are established. Our results gives new estimations for quasi-convex functions.

  • Compactness of the Resolvent of One Second Order Differential Operator. Akhmetkalieva, R. D.; Ospanov, K. N.; Zulkhazhav, A. // AIP Conference Proceedings;2014, Vol. 1637, p13 

    In this work a necessary and sufficient condition for the compactness of the resolvent of one second order degenerate differential operator in L2 is obtained. We also discuss the two-sided estimates for the radius of fredholmness of this operator.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics